# SDR SWAA2020011340422

- Difficulty date: December 19, 2019
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 55,673 hours, 34,731 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: FDC5555
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY EXIT HATCH ESCAPE STRAP ANCHOR & HOOK SURFACE CORRODED.          / R&R ANCHOR AND HOOK ASSEMBLY PER AMM.
